It's been prescribed to me for anxiety but the interactions make me very nervous.
ALLRelative; Yes that would be the Buspar and the Lexapro I would give the doctor a call and let the doctor know your feelings the side effects are bad enough without having them increased by each other. Some do fine with the 2 but it's best to talk with the doctor and ask why these two because they are not really recommended to be taken together It does not mean they can't but it's always good to check why do i have to take 2 medications with such a strong warning about not taking them at the same time.And stick with it you want something that does not interact at this degree or have him or her explain that they have been using this combination You can also talk with your Pharmacist about these interactions they know more about medications than alot of the doctors I would be concerned two since you are just starting them. wait and give them a call Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2011 • 7 answers
Posted 28 Dec 2011 • 4 answers
What does taking hydroxyzine citalopram fioricet buspar trazodone together show up as on a 12 panel?
Posted 18 Oct 2012 • 1 answer
Posted 13 Mar 2015 • 2 answers
Alopecia - I take hydroxyzine, buspar, and wellbutrin. Which of these meds could be possible causes?
Posted 24 Mar 2016 • 10 answers